RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik SamU. Estestvenno-Nauchnaya Ser., 2019, Issue 25, Issue 1, Pages 21–31 (Mi vsgu585)  

Mathematics

A problem with an integral condition of the first kind for an equation of the fourth order

A. V. Dyuzheva

Samara State Technical University, 244, Molodogvardeyskaya street, Samara, 443100, Russian Federation

Abstract: The article deals with a non-local problem with an integral condition for fourth-order pseudo-hyperbolic equation. The equation contains both a mixed derivative and a fourth order derivative in the spatial variable. The integral condition is a condition of the first kind, which leads to difficulties in the study of solvability of a problem. One of the successful methods of overcoming the difficulties of such a plan is the transition from the conditions of the first kind to the conditions of the second kind. The article proves the equivalence of the conditions of the first kind to the conditions of the second kind for this problem. The conditions on the coefficients of the equation and the input data are obtained and they guarantee the existence of a single problem solving. In the literature, such an equation is called the Rayleigh–Bishop equation.

Keywords: Sobolev type equations, initial-boundary value problem, nonlocal conditions, pseudo-hyperbolic equation, Rayleigh–Bishop equations, fourth-order equation.

DOI: https://doi.org/10.18287/2541-7525-2019-25-1-21-31

Full text: PDF file (229 kB)
Full text: https:/.../6931 (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 519.999
Received: 24.12.2018
Accepted:18.01.2019

Citation: A. V. Dyuzheva, “A problem with an integral condition of the first kind for an equation of the fourth order”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 25:1 (2019), 21–31

Citation in format AMSBIB
\Bibitem{Dyu19}
\by A.~V.~Dyuzheva
\paper A problem with an integral condition of the first kind for an equation of the fourth order
\jour Vestnik SamU. Estestvenno-Nauchnaya Ser.
\yr 2019
\vol 25
\issue 1
\pages 21--31
\mathnet{http://mi.mathnet.ru/vsgu585}
\crossref{https://doi.org/10.18287/2541-7525-2019-25-1-21-31}
\elib{http://elibrary.ru/item.asp?id=39454581}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu585
  • http://mi.mathnet.ru/eng/vsgu/v25/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:31
    Full text:18
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020